Show simple item record

dc.contributor.authorWALKER, SUE ANN
dc.date.accessioned2018-07-12T17:49:06Z
dc.date.available2018-07-12T17:49:06Z
dc.date.issued1970
dc.identifier.citationSource: Dissertation Abstracts International, Volume: 31-04, Section: B, page: 2137.
dc.identifier.urihttp://gateway.proquest.com/openurl?url_ver=Z39.88-2004&rft_val_fmt=info:ofi/fmt:kev:mtx:dissertation&res_dat=xri:pqm&rft_dat=xri:pqdiss:7017107
dc.identifier.urihttps://hdl.handle.net/20.500.12202/1936
dc.publisherProQuest Dissertations & Theses
dc.subjectMathematics.
dc.titleTABLEAU SYSTEMS FOR FIRST ORDER NUMBER THEORY AND CERTAIN HIGHER ORDER THEORIES
dc.typeDissertation


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record